Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 562, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2008, 5:17 PM EDT for Houston County, Peach County, Georgia. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2008, 5:17 PM EDT (21:17 UTC)
- Expired
- Aug 7, 2008, 6:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Houston County, GA, Peach County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 5:17 PM EDT | TSTM WND DMG | Byron, GA | AT A LOCATION OFF OF HARDISON ROAD...2 TO 3 PECAN TREES UPROOTED...SIDING WAS RIPPED OFF HOUSE...AND A SWING SET WAS REPORTED AS BEING FLATTENED. |
| Aug 7, 5:20 PM EDT | HAIL 1.75 | Byron, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 072117
SVRFFC
GAC153-225-072200-
/O.NEW.KFFC.SV.W.0562.080807T2117Z-080807T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT THU AUG 7 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOUSTON COUNTY IN CENTRAL GEORGIA
PEACH COUNTY IN CENTRAL GEORGIA
* UNTIL 600 PM EDT
* AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FORT
VALLEY...MOVING SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTERVILLE...WARNER ROBINS...ROBINS AFB...HENDERSON...BONAIRE AND
HAYNEVILLE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3236 8385 3243 8383 3249 8389 3248 8392
3251 8391 3250 8394 3269 8376 3265 8356
3262 8354 3253 8354 3248 8349 3240 8348
3239 8352 3229 8362 3229 8384
TIME...MOT...LOC 2117Z 306DEG 17KT 3250 8381
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:41 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 7, 3:41 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT THU AUG 7 2008 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... SLOW MOVING COLD FRONT DRAPED LATE THIS AFTERNOON JUST NORTH OF CWA WILL SAG SOUTHWARD INTO CENTRAL GEORGIA OVERNIGHT. MCS THAT BEGAN OVER EASTERN TENNESSEE THIS MORNING PUSHING THROUGH NORTH GEORGIA IN AND NORTH OF THE ATLANTA METRO AREA. DESPITE 17Z SOUNDINGS INDICATION OF WARMING ALOFT AND WEAK SHEAR...INTENSE DAYTIME HEATING AND ABUNDANT LOW LEVEL MOISTURE HAS ALLOWED SOME OF THESE STORMS TO REACH SEVERE LIMITS. AS COLD POOL ASSOCIATED WITH MCS OVER NORTH GEORGIA PUSHES SOUTH THROUGH THE EVENING...ISOLATED SEVERE THUNDERSTORMS WILL POSSIBLY CONTINUE INTO THE EARLY OVERNIGHT. AFTER MIDNIGHT...MOST ACTIVITY WILL BE ACROSS CENTRAL GEORGIA...AND DRIER AIR WILL BE FILTERING IN TO THE NORTHERN ZONES. TOMORROW THE FRONTAL BOUNDARY REMAINS IN FAR SOUTH CWA...SO SCATTERED SHOWERS AND THUNDERSTORMS WILL INITIATE BY AFTERNOON. WITH THE WEAKENING FRONT AND ANY UPPER LEVEL ENERGY WELL TO THE NORTH AND EAST...THE RISK FOR SEVERE THUNDERSTORMS WILL BE MUCH LOWER. FOR TEMPERATURES...HAVE GENERALLY GONE WITH A MAV/MET BLEND...TRENDING SLIGHTLY MORE TOWARD THE HIGH SIDE OF GUIDANCE BASED ON TODAYS TREND OVER THE TENNESSEE VALLEY OF WARMER THAN PROJECTED TEMPERATURES IN THE POST FRONTAL ENVIRONMENT. BY FRIDAY NIGHT...TEMPERATURES WILL BE NOTICEABLY COOLER...AND SLIGHTLY BELOW NORMAL TEMPERATURES CAN BE EXPECTED THROUGH SATURDAY NIGHT AS DRY NORTHWEST FLOW ESTABLISHES ITSELF OVER THE AREA. .LONG TERM /SUNDAY THROUGH THURSDAY/... DRY NORTHWEST FLOW REMAINS IN PLACE OVER THE AREA THROUGH MONDAY AS CANADIAN MARITIME LOW ONLY SLOWLY PUSHES NORTH AND EAST. SIGNIFICANT SHORTWAVE MOVES JUST NORTH OF THE AREA TUESDAY...PROVIDING OUR NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. UPPER LEVEL LOW AND AND ASSOCIATED TROUGH DROP SOUTHWARD INTO THE GREAT LAKES BY MID WEEK...AND SURFACE COLD FRONT PUSHES THROUGH CWA WEDNESDAY INTO THURSDAY...BRINGING ADDITIONAL THUNDERSTORMS CHANCES THROUGH THE END OF THE PERIOD AS NORTHWEST FLOW AGAIN TRIES TO ESTABLISH ITSELF. TEMPERATURES REMAIN GENERAL SEASONAL. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 91 64 89 65 / 50 10 10 5 5 ATLANTA 70 90 65 89 66 / 50 10 10 5 5 BLAIRSVILLE 63 81 58 78 61 / 20 10 10 5 10 CARTERSVILLE 65 90 57 89 60 / 30 10 10 5 10 COLUMBUS 74 92 65 93 65 / 50 20 10 5 5 GAINESVILLE 68 90 65 85 65 / 40 10 10 5 10 MACON 73 91 65 94 63 / 50 20 10 5 5 ROME 66 89 59 89 61 / 30 10 10 5 10 PEACHTREE CITY 68 90 56 90 58 / 50 10 10 5 5 VIDALIA 75 93 68 94 67 / 50 50 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER... WALTON...WHITE...WHITFIELD...WILKES. && 23
Hazardous weather outlook, Aug 7, 3:15 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 315 PM EDT THU AUG 7 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 315 PM EDT THU AUG 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT ACROSS NORTH TENNESSEE WILL MOVE SOUTH AND BECOME STATIONARY OVER CENTRAL GEORGIA BY FRIDAY MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS UP TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. LARGE HAIL UP TO 1.5 INCHES IN DIAMETER ...MINOR FLOODING AND PONDING OF WATER ON ROADWAYS WILL ALSO BE LIKELY. .DISCUSSION... THE AIRMASS OVER GEORGIA REMAINS MODERATELY UNSTABLE. LIFTED INDICES THIS AFTERNOON AND EVENING ACROSS THE AREA WILL RANGE FROM MINUS 5 TO MINUS 7 AND CAPES WILL RANGE FROM 2500 TO 4000. WINDS ALOFT ARE BE MODERATELY STRONG FOR THIS TIME OF YEAR...AND WILL ALLOW THUNDERSTORMS TO BECOME MORE ORGANIZED AND ENHANCE THE THREAT FOR DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...ESPECIALLY ACROSS CENTRAL GEORGIA. THERE IS ALSO A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS OVER NORTH GEORGIA MONDAY AND ALL OF GEORGIA TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Aug 7, 4:41 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG GAINESVILLE 34.29N 83.83W
08/07/2008 HALL GA LAW ENFORCEMENT
THREE TREES DOWN...ONE EACH NEAR MONTGOMERY STREET...PEA
RIDGE ROAD...AND SPRING ROAD.
0406 PM TSTM WND DMG 4 SE HOMER 34.29N 83.45W
08/07/2008 BANKS GA EMERGENCY MNGR
THREE TREES DOWN NEAR HWY 326.
&&
GRIFFITHSpecial weather statement, Aug 7, 4:44 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 PM EDT THU AUG 7 2008 GAZ104>106-072115- 444 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 40 MPH...HEAVY RAIN AND FREQUENT LIGHTNING IN CRISP...SUMTER AND DOOLY COUNTIES UNTIL 515 PM EDT... AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COBB...AND MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CRISP...SUMTER AND DOOLY COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COBB...LESLIE...DE SOTO... DRAYTON...GEORGIA VETERANS STATE PARK...CONEY...VIENNA AND CORDELE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Aug 7, 4:48 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG SILVER CITY 34.33N 84.12W
08/07/2008 DAWSON GA EMERGENCY MNGR
ONE TREE DOWN ON HWY 9 SOUTH NEAR THE FORSYTH COUNTY
LINE.
0350 PM TSTM WND DMG JEFFERSON 34.13N 83.60W
08/07/2008 JACKSON GA LAW ENFORCEMENT
TREES DOWN NEAR LANIER ROAD...SOUTH APPLE VALLEY
ROAD...HWY 60...HWY 335...KINGSBRIDGE ROAD...AND NEAR
JEFFERSON FIRST BAPTIST CHURCH. REPORTED BETWEEN 350 PM
AND 420 PM.
0420 PM TSTM WND DMG COMMERCE 34.21N 83.46W
08/07/2008 JACKSON GA LAW ENFORCEMENT
TREE DOWN ON PORCH AT A LOCATION OFF OF HARP STREET.
&&
GRIFFITHSpecial weather statement, Aug 7, 4:55 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 455 PM EDT THU AUG 7 2008 GAZ081-094-072145- 455 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN PEACH AND SOUTHERN CRAWFORD COUNTIES UNTIL 545 PM EDT... AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM IN EXTREME SOUTHEAST CRAWFORD COUNTY WEST OF FORT VALLEY...MOVING EAST AT 20 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Aug 7, 5:14 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 514 PM EDT THU AUG 7 2008 GAZ076-072145- 514 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING IN JEFFERSON COUNTY UNTIL 545 PM EDT... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WADLEY...AND MOVING EAST AT 11 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS JEFFERSON COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WADLEY...LOUISVILLE AND BARTOW. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 7, 5:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 517 PM EDT THU AUG 7 2008 GAZ086-072145- 517 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING IN EMANUEL COUNTY UNTIL 545 PM EDT... AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR SUMMERTOWN TO NEAR LEXSY...AND MOVING EAST AT 22 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS EMANUEL COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MODOC...LEXSY...SUMMERTOWN... CANOOCHEE...TWIN CITY AND GARFIELD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:51 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 54 min |
| Aug 7, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 61 min |
| Aug 7, 1:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 63 min |
| Aug 7, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 24 min |
| Aug 7, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 39 min |
| Aug 7, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 52 min |
| Aug 7, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 47 min |
| Aug 7, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 48 min |
| Aug 7, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 38 min |
| Aug 7, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 43 min |
| Aug 7, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth | 37 min |
| Aug 7, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 45 min |
| Aug 7, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 41 min |
| Aug 7, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin | 44 min |
| Aug 7, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 16 min |
| Aug 7, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 37 min |
| Aug 7, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 46 min |
| Aug 7, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 49 min |
| Aug 7, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Wilkinson | 55 min |
| Aug 7, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 45 min |
| Aug 7, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 44 min |
| Aug 7, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.